Some More Conservation Results on the Baire Category Theorem

Mathematical Logic Quarterly 46 (1):105-110 (2000)
  Copy   BIBTEX


In this paper, we generalize a result of Brown and Simpson [1] to prove that RCA0+Π0∞-BCT is conservative over RCA0 with respect to the set of formulae in the form ∃!Xφ, where φ is arithmetical. We also consider the conservation of Π00∞-BCT over Σb1-NIA+∇b1-CA



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

An Analogue of the Baire Category Theorem.Philipp Hieronymi - 2013 - Journal of Symbolic Logic 78 (1):207-213.
Some Weak Forms of the Baire Category Theorem.Kyriakos Kermedis - 2003 - Mathematical Logic Quarterly 49 (4):369.
Topological Framework for Finite Injury.Kyriakos Kontostathis - 1992 - Mathematical Logic Quarterly 38 (1):189-195.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
Complex Analysis in Subsystems of Second Order Arithmetic.Keita Yokoyama - 2007 - Archive for Mathematical Logic 46 (1):15-35.
Reverse Mathematics of Prime Factorization of Ordinals.Jeffry L. Hirst - 1999 - Archive for Mathematical Logic 38 (3):195-201.
Non-Standard Analysis in ACA0 and Riemann Mapping Theorem.Keita Yokoyama - 2007 - Mathematical Logic Quarterly 53 (2):132-146.


Added to PP

6 (#1,095,931)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Groundwork for Weak Analysis.António M. Fernandes & Fernando Ferreira - 2002 - Journal of Symbolic Logic 67 (2):557-578.
Baire Categoricity and $\sigma^{0}_{1}$ -Induction.Stephen G. Simpson - 2014 - Notre Dame Journal of Formal Logic 55 (1):75-78.

Add more citations

References found in this work

No references found.

Add more references